# SDR ERAA096626

- Difficulty date: May 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 13,931 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 209062502101
- Part serial: 5100753
- Condition: Damaged
- Location: Oil Cooler
- Part time: 15,277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER BLOWER DUE OVERHAUL.  IMPELLER HAS TWO CRACKED BLADES.  SPACER BETWEEN BRGS MECHANICALLY DAMAGED.  KEY MECHANICALLY DAMAGED.  JC/W PRELIMINARY INSPECTION.  DISASSEMBLED, STRIPPED PRIMER, SCRAPPED IMPELLER, BRG SPACER AND KEY.  FPI AND MPI'D PARTS AS REQUIRED.  PRIMED PARTS AS REQUIRED.  REPLACED CRACKED, WORN AND DAMAGED PARTS.  REASSEMBLED, REPAIRED IAW BELL 412 CR&O CH 79.  OVERHAUL IAW ERA 412-CAMP.
